Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 84, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 14, 2011, 2:37 PM PDT. It took effect at Oct 15, 2011, 10:00 AM PDT. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2011, 2:37 PM PDT (21:37 UTC)
- In effect from
- Oct 15, 2011, 10:00 AM PDT
- Expired
- Oct 17, 2011, 1:59 PM PDT
- In force
- 52 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
599 WHUS76 KEKA 142137 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 237 PM PDT FRI OCT 14 2011 ...BUILDING CONDITIONS ACROSS THE OUTER WATER FOR THE WEEKEND... .THE PRESSURE GRADIENT WILL TIGHTEN OVER THE WATERS TONIGHT INTO SAT AS A THERMAL TROUGH DEVELOPS OVER THE CALIFORNIA INTERIOR. THIS WILL YIELD INCREASING WINDS AND BUILDING SEAS ON SAT. THESE CONDITIONS WILL CONTINUE INTO SUN THEN DIMINISH EARLY NEXT WEEK. PZZ470-151000- /O.NEW.KEKA.SC.Y.0084.111015T1700Z-111017T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 237 PM PDT FRI OCT 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 3 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 3 PM PDT MONDAY. * WINDS: N 15 TO 25 KT BEGINNING SAT MORNING. * WAVES: N BUILDING TO 7 TO 9 FT AT 9 SEC BY SAT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
10 follow-up statements
819 WHUS76 KEKA 150915 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 215 AM PDT SAT OCT 15 2011 PZZ475-151715- /O.EXB.KEKA.SC.Y.0084.111016T0300Z-111017T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 215 AM PDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 3 PM PDT MONDAY. * WINDS: N 10 TO 20 KT. OCCASIONAL GUSTS UP TO 25 KT THIS AFTERNOON AND EVENING. * WAVES: SHORT PERIOD...WIND DRIVEN SEAS BUILDING TO 6 TO 8 FT AT 8 TO 9 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-151715- /O.CON.KEKA.SC.Y.0084.111015T1700Z-111017T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 215 AM PDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 3 PM PDT MONDAY. * WINDS: N INCREASING TO 15 TO 25 KT THIS MORNING. GUSTS UP TO 30 KT THIS AFTERNOON AND EVENING. * WAVES: SHORT PERIOD...WIND DRIVEN SEAS BUILDING TO 8 TO 10 FT AT 8 TO 9 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
797 WHUS76 KEKA 151543 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 843 AM PDT SAT OCT 15 2011 PZZ470-152345- /O.CON.KEKA.SC.Y.0084.111015T1700Z-111017T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 843 AM PDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS: N 15 TO 25 KT THROUGH MONDAY MORNING. * WAVES: SHORT PERIOD...WIND DRIVEN SEAS BUILDING TO 7 TO 9 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-152345- /O.CON.KEKA.SC.Y.0084.111016T0300Z-111017T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 843 AM PDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 3 PM PDT MONDAY. * WINDS: N 10 TO 20 KT THROUGH MONDAY MORNING. * WAVES: SHORT PERIOD...WIND DRIVEN SEAS BUILDING TO 6 TO 8 FT AT 8 TO 9 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
172 WHUS76 KEKA 152148 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 248 PM PDT SAT OCT 15 2011 PZZ475-152300- /O.CAN.KEKA.SC.Y.0084.111016T0300Z-111017T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 248 PM PDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER EXPECTED. $$ PZZ470-161030- /O.CON.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 248 PM PDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS: N 15 TO 25 KT THROUGH MONDAY MORNING. * WAVES: SHORT PERIOD...WIND DRIVEN SEAS BUILDING TO 7 TO 9 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
677 WHUS76 KEKA 160919 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 219 AM PDT SUN OCT 16 2011 PZZ470-161730- /O.CON.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 219 AM PDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS: N 15 TO 25 KT THROUGH MONDAY MORNING. * WAVES: SHORT PERIOD...WIND DRIVEN SEAS PEAKING AROUND 7 TO 9 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
922 WHUS76 KEKA 161535 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 AM PDT SUN OCT 16 2011 PZZ470-162345- /O.CON.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 835 AM PDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS: N 15 TO 25 KT THROUGH MONDAY. * WAVES: SHORT PERIOD...WIND DRIVEN SEAS AROUND 6 TO 9 FT AT 8 SECONDS TODAY THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
929 WHUS76 KEKA 162034 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 134 PM PDT SUN OCT 16 2011 PZZ470-171030- /O.CON.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 134 PM PDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS: N 15 TO 25 KT THROUGH MONDAY. * WAVES: SHORT PERIOD...WIND DRIVEN SEAS AROUND 6 TO 9 FT AT 8 SECONDS TODAY THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
285 WHUS76 KEKA 170327 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 827 PM PDT SUN OCT 16 2011 PZZ470-171130- /O.CON.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 827 PM PDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS: NORTH 10 TO 20 KT. GUSTS UP TO 25 KT ACROSS THE WESTERN PORTION OVERNIGHT. * WAVES: COMBINED SEAS 6 TO 8 FT NEAR 8 SECONDS THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
568 WHUS76 KEKA 170936 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 AM PDT MON OCT 17 2011 PZZ470-171745- /O.CON.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 AM PDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NORTH 10 TO 20 KT. GUSTS UP TO 25 KT THROUGH EARLY AFTERNOON. THE STRONGEST WINDS WILL BE ACROSS THE WESTERN PORTION OF THE ZONE. * WAVES: WIND WAVES 3 TO 5 FT. NW SWELL 3 TO 5 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
697 WHUS76 KEKA 171544 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 844 AM PDT MON OCT 17 2011 PZZ470-172200- /O.CON.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 844 AM PDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NORTH 10 TO 20 KT. GUSTS UP TO 25 KT THROUGH EARLY AFTERNOON. * WAVES: WIND WAVES 3 TO 5 FT. NW SWELL 4 TO 6 FT AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
441 WHUS76 KEKA 172059 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 159 PM PDT MON OCT 17 2011 PZZ470-172200- /O.CAN.KEKA.SC.Y.0084.000000T0000Z-111017T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 159 PM PDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTH WINDS WILL DIMINISH TO 15 KT TONIGHT AND THEN BECOME SOUTHERLY ON TUESDAY. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 3:50 AM PDT, 10 hours 47 minutes earlier.
Area forecast discussion, Oct 14, 3:50 AM PDT, 10 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 350 AM PDT FRI OCT 14 2011 .SYNOPSIS...DRY AND SEASONABLY WARM WEATHER WILL BE THE RULE THROUGH MONDAY. && .DISCUSSION...PRETTY QUIET FALL PATTERN EXPECTED FOR THE NEXT WEEK. THE OVERALL PATTERN WILL BE DOMINATED BY AN UPPER LOW THAT CUTS OFF ALONG 140W THIS WEEKEND...WITH WEAK RIDGING AND SOUTHWEST FLOW ALOFT OVER NRN CA. EVEN THOUGH THE LOW WILL BE WELL TO OUR WSW...PLENTY OF HIGH LEVEL MOISTURE WILL BE ADVECTED OVER CA...ESPECIALLY BY SAT. OTHERWISE...STRATUS AND FOG WILL BE MINIMAL TODAY...BUT EXPECT MORE LOW CLOUDS AT THE COAST OVER THE WEEKEND AS THE NORTHERLY GRADIENT INCREASES JUST OFFSHORE. CLOUDS WILL HAVE A BIT OF AN IMPACT ON TEMPS ACROSS THE INTERIOR...BUT OVERALL READINGS WILL REMAIN AOA NORMAL THROUGH MONDAY. MODELS ARE HINTING AT A LITTLE INSTABILITY OVER THE MOUNTAINS THE NEXT COUPLE AFTERNOONS...BUT THERE REALLY IS NO TRIGGER AS WEAK RIDGING KEEPS SHORTWAVE ACTIVITY TO OUR NORTH. THE UPPER LOW FINALLY APPROACHES THE COAST LATE MON/TUE WITH -SHRA AND POSSIBLY A TSTM AS IT MOVES OVERHEAD. MODELS AFTER THIS TIME SHOW MAINLY ZONAL FLOW...WITH WEAK FRONTS PASSING BY TO OUR NORTH. JCA && .AVIATION...FOG SATELLITE SHOWS CLEAR SKIES OVER NORTHWEST CALIFORNIA...THOUGH GROUND OBSERVATIONS ALONG THE COAST AND HUMBOLDT BAY ARE REPORTING VISIBILITIES VARYING FROM VFR TO IFR. EXPECT THESE VARIATIONS TO CONTINUE FOR THE NEXT FEW HOURS AND THEN FOR CONDITIONS TO IMPROVE TO VFR. INLAND LOCATIONS WILL REMAIN VFR UNDER LIGHT AND TERRAIN-DRIVEN WINDS. && .MARINE...HIGH PRESSURE BUILDING INTO THE PACIFIC NORTHWEST WILL INTERACT WITH A THERMAL TROUGH OVER THE INTERIOR TO PRODUCE LIGHT TO MODERATE NORTHERLY WINDS TODAY. WINDS WILL INCREASE TONIGHT THROUGH SUNDAY AS THE PRESSURE GRADIENT STRENGTHENS. && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Oct 14, 4:22 AM PDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 422 AM PDT FRI OCT 14 2011 CAZ001>004-076-151130- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 422 AM PDT FRI OCT 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.